HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Have Had Some Numbness In My Feet For A

default
Posted on Sun, 26 Jun 2022
Question: i have had some numbness in my feet for a while, on and off. It seemed to start a year ago when I had chemotherapy but in the past week it has gotten worse. I feel Like Im walking on cotton wool, but I can feel pain when I jab at the feel with my nails... however Im worried that it is worse than it was even a week ago
doctor
Answered by Dr. Dr. Erion Spaho (20 hours later)
Brief Answer:
Peripheral neuropathy to consider.

Detailed Answer:
Hello and welcome to the "Ask a Doctor" service.

I have read your question.

In your case, peripheral neuropathy, or damage of the small peripheral nerves, should be considered.

This may be an adverse effect after chemotherapy.

It is necessary to have a nerve conduction study of your feet for a correct diagnosis.

Supplements of vitamins B complex and pregabalin use may help you with the symptoms.

Discuss with you Neurologist these issues.

Hope you found the answer helpful.

Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4492 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Had Some Numbness In My Feet For A

Brief Answer: Peripheral neuropathy to consider. Detailed Answer: Hello and welcome to the "Ask a Doctor" service. I have read your question. In your case, peripheral neuropathy, or damage of the small peripheral nerves, should be considered. This may be an adverse effect after chemotherapy. It is necessary to have a nerve conduction study of your feet for a correct diagnosis. Supplements of vitamins B complex and pregabalin use may help you with the symptoms. Discuss with you Neurologist these issues. Hope you found the answer helpful. Let me know if I can assist you further.